# SDR CA961118002

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: C6CFM114027
- Condition: Cracked
- Location: Elevator
- Component: Dhav, C6CF11371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING EMMA #27 INSPECTION LIGHT RUB ON TOP STARBOARD SIDE OF CABLE BELLCRANK QUADRANT WHERE THE QUADRANT GOES THROUGH THE BULKHEAD. FURTHER CHECK NOTED THAT THE TORQUE TUBE THAT JOINS THE ELEVATOR CONTROL ROD LEVER TO THE CABLE QUADRANT HAD A DARK LINE RUNNING CIRCUMFERENTIALLY AROUND IT AT ABOUT THE MID POINT. TUBE REPLACED.
